Total and fractional total colourings of circulant graphs

Abstract : In this paper, the total chromatic number and the fractional total chromatic number of circulant graphs are studied. For cubic circulant graphs we give upper bounds on the fractional total chromatic number and for 4-regular circulant graphs we find the total chromatic number for some cases and we give the exact value of the fractional total chromatic number in most cases.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-00655719
Contributor : Olivier Togni <>
Submitted on : Sunday, January 1, 2012 - 10:16:51 PM
Last modification on : Monday, July 1, 2019 - 4:02:32 PM

Links full text

Identifiers

Collections

Citation

Riadh Khennoufa, Olivier Togni. Total and fractional total colourings of circulant graphs. Discrete Mathematics, Elsevier, 2008, 308 (24), pp.Pages 6316-6329. ⟨10.1016/j.disc.2007.11.070⟩. ⟨hal-00655719⟩

Share

Metrics

Record views

278